# SDR SWAA2024112771843

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 56,058 hours, 33,470 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 140BF HAS 12INCH CRACK.<[01] PERFORMED REPAIR ALTERNATIVE 1 TO AFT CARGO FLOOR PANEL 140BF REF AMM 25-52-01.
